Discussions that mention levlite

Birth Control board


Hi. Well, I started taking Estrostep back in January, but had bad cramps (worse than when I wasn't taking BC) and I was getting nauseous a lot so my Dr. switched me to Levlite. The first month was fine and the cramps were not as bad, but this morning I woke up with bad stomach cramps plus period cramping and it was very very bad. I thought I was going to get sick and I was very pale and weak. I ended up taking some tylenol and soaking in the tub and it felt better. But I don't know why I was in so much pain when BC pills are supposed to make cramps better?? Also even though I had those terrible cramps there still hasn't been any blood. Anyone else experience this side effect? Thanks.
Quote from TD625:
Hi. Well, I started taking Estrostep back in January, but had bad cramps (worse than when I wasn't taking BC) and I was getting nauseous a lot so my Dr. switched me to Levlite. The first month was fine and the cramps were not as bad, but this morning I woke up with bad stomach cramps plus period cramping and it was very very bad. I thought I was going to get sick and I was very pale and weak. I ended up taking some tylenol and soaking in the tub and it felt better. But I don't know why I was in so much pain when BC pills are supposed to make cramps better?? Also even though I had those terrible cramps there still hasn't been any blood. Anyone else experience this side effect? Thanks.



Side effects such as cramping are common, but usually disappear after several months. Give each pill ample time to adjust.

Also, some women do not get cramp relief.